advertisement
Question
Posted by: Bridgette | 2004/03/03

side effects of contraceptive pill

I've been taking Mirelle for about a week now. it makes me tearful but other than that it's (side effects of Mirrelle), for me, are fine. But at the same time I've been severely depressed for about 3 days, to the point where I cannot function. Can this be due to the Pill? I'm also taking Cilift at the same time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that your depression is due to the Pill but, if you are depressed anyway, it will be hard to tell what the exact cause is. The Pill is known to make depression worse sometimes.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anonymous | 2013/11/13

I have been taking mirelle for a month now. I have not had any side effects up until now and have a bad headache. Do you think it is the pill or would the side effects kicked in in the first week? thank u

Reply to Anonymous
Posted by: Anonymous | 2013/10/22

I'm on Mirelle and my second day and I have a severe rush on my face and I blame on the pill as my skin was smooth. should I continue using the pill or discontinue just worried if I'm not reacting to it. Please advise

Reply to Anonymous
Posted by: ciska | 2004/03/04

Hi there,

It might be the pill. I'm on Triphasil and they indicated on the pamlet inside the pack that people with depression shouldn't take it because it can worsen it. Which means it can also cause it very lightly. If the pill doesn't function with you properly and is more a hassle than anything else, I suggest you go 4 another pill that fits your needs.

Good luck. Hope I help. :-)

Reply to ciska

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement